# SDR CAL960454

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .50 INCH CRACK IN SKIN AT LONGERON 16L AND A 1 INCH CRACK IN SKIN AT LONGERON 15L, STA 1087.  THE SKIN WAS REPAIRED IAW SRM 53-01, FIGURE 2 AND SRM 53-04, FIGURE 18.
